RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 2, Issue 5, Pages 439–454 (Mi mz5507)  

This article is cited in 11 scientific papers (total in 12 papers)

Irreducible representations of a simple three-dimensional Lie algebra over a field of finite characteristic

A. N. Rudakov, I. R. Shafarevich


Full text: PDF file (1276 kB)

English version:
Mathematical Notes, 1967, 2:5, 760–767

Bibliographic databases:

Document Type: Article
UDC: 512.4
Received: 15.06.1967

Citation: A. N. Rudakov, I. R. Shafarevich, “Irreducible representations of a simple three-dimensional Lie algebra over a field of finite characteristic”, Mat. Zametki, 2:5 (1967), 439–454; Math. Notes, 2:5 (1967), 760–767

Citation in format AMSBIB
\Bibitem{RudSha67}
\by A.~N.~Rudakov, I.~R.~Shafarevich
\paper Irreducible representations of a simple three-dimensional Lie algebra over a field of finite characteristic
\jour Mat. Zametki
\yr 1967
\vol 2
\issue 5
\pages 439--454
\mathnet{http://mi.mathnet.ru/mz5507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219583}
\zmath{https://zbmath.org/?q=an:0184.06002}
\transl
\jour Math. Notes
\yr 1967
\vol 2
\issue 5
\pages 760--767
\crossref{https://doi.org/10.1007/BF01093935}


Linking options:
  • http://mi.mathnet.ru/eng/mz5507
  • http://mi.mathnet.ru/eng/mz/v2/i5/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Rudakov, “On representations of classical semisimple Lie algebras of characteristic $p$”, Math. USSR-Izv., 4:4 (1970), 741–749  mathnet  crossref  mathscinet  zmath
    2. A. I. Kostrikin, “A parametric family of simple Lie algebras”, Math. USSR-Izv., 4:4 (1970), 751–764  mathnet  crossref  mathscinet  zmath
    3. B. Yu. Weisfeiler, V. G. Kac, “Irreducible representations of Lie $p$-algebras”, Funct. Anal. Appl., 5:2 (1971), 111–117  mathnet  crossref  mathscinet  zmath
    4. A. N. Rudakov, “Local universal algebras and reduced representations of Lie algebras”, Math. USSR-Izv., 14:1 (1980), 169–174  mathnet  crossref  mathscinet  zmath  isi
    5. A. S. Dzhumadil'daev, “On the cohomology of modular Lie algebras”, Math. USSR-Sb., 47:1 (1984), 127–143  mathnet  crossref  mathscinet  zmath
    6. S. P. Demushkin, A. I. Kostrikin, S. P. Novikov, A. N. Parshin, L. S. Pontryagin, A. N. Tyurin, D. K. Faddeev, “Igor' Rostislavovich Shafarevich (on his sixtieth birthday)”, Russian Math. Surveys, 39:1 (1984), 189–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. S. Dzhumadil'daev, “Central extensions of the Zassenhaus algebra and their irreducible representations”, Math. USSR-Sb., 54:2 (1986), 457–474  mathnet  crossref  mathscinet  zmath
    8. A. N. Panov, “Irreducible representations of the Lie algebra $\mathrm{sl}(n)$ over a field of positive characteristic”, Math. USSR-Sb., 56:1 (1987), 19–32  mathnet  crossref  mathscinet  zmath
    9. Ya. S. Krylyuk, “The Zassenhaus variety of a classical semisimple Lie algebra in finite characteristic”, Math. USSR-Sb., 58:2 (1987), 477–490  mathnet  crossref  mathscinet  zmath
    10. S. Bouarroudj, A. V. Lebedev, F. Vagemann, “Deformations of the Lie Algebra $\mathfrak{o}(5)$ in Characteristics $3$ and $2$”, Math. Notes, 89:6 (2011), 777–791  mathnet  crossref  crossref  mathscinet  isi
    11. T. I. Shabalin, “The centralizer of a $3$-dimensional simple subalgebra in the universal enveloping algebra of a $7$-dimensional simple Malcev algebra”, Siberian Math. J., 54:4 (2013), 759–768  mathnet  crossref  mathscinet  isi
    12. A. S. Dzhumadil'daev, Sh. Sh. Ibraev, “On the third cohomology of algebraic groups of rank two in positive characteristic”, Sb. Math., 205:3 (2014), 343–386  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:445
    Full text:148
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019